Top answers from doctors based on your search:
Disclaimer

amox clav diarrhea

A 45-year-old female asked:
Dr. Ramon Colina
31 years experience Gastroenterology
See your doctor : You might have a infection due to c. Difficile a bad bacteria that takes over after you kill the good bacteria in your intestines because of the anti ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 38-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Common side effect: Many antibiotics, including amoxicillin with clavulanic acid (Augmentin), cause diarrhea, cramping, or bloating side effects. It's usually not harmful ... Read More
1
1 thank
A female asked:
Dr. Pierrette Mimi Poinsett
38 years experience Pediatrics
Amox-clav: Amoxicillin- clavulanate can cause diarrhea and diaper rash. Probiotics such as yoghurt with active cultures can help with the diarrhea. Avoid use of ... Read More
A 43-year-old member asked:
Dr. Alan Falkoff
36 years experience Family Medicine
Diarrhea : Take with food and acidophilus capsules.
1
1 thank
A 23-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Viral Illness: I am not sure why you would be on an antibiotic for a viral illness. The flu is not treated with antibiotics. My first recommendation for the diarrhe ... Read More
A 34-year-old female asked:
Dr. Hirenkumar Italia
14 years experience Urgent Care
Stop it: Stop Augmentin (amoxicillin and clavulanate). You got side effects or C Diff Colitis. Please see doc to get treated.
1
1 thank
A member asked:
Dr. Joshua Rosenthal
18 years experience ENT and Head and Neck Surgery
Probiotic: Definetly add a probiotic to any antibiotics you are taking. You should definetly speak with your GI doctor and discuss.
A female asked:
Dr. Robert Uyeda
45 years experience General Surgery
Antibiotic caused: diarrhea is common side effect. It should resolve in 1-2 days. Try otc probiotics. If it persists or you develop bloody stools or any abdominal pai ... Read More
A 34-year-old female asked:
Dr. Stephen Scholand
23 years experience Infectious Disease
Antibiotic diarrhea: This seems like a VERY long time to be on Augmentin-& now you have side-effects from that. I would want to get this checked TODAY to see if this i ... Read More
1
1 comment
2
2 thanks
A 36-year-old male asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
STOP AUGMENTIN!!!!!!: This may be serious. This antibiotic is one of the worst offenders causing C. Difficile. You probably need ER, but first notify your Dr. WHY ARE YOU T ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month